# SDR DALA2025062304696

- Difficulty date: June 16, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 CORROSION ON INTERCONNECTING STRUT AT LH WING. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT LH WING AS PER A320 FAM AMM 27-51 -44-000-001-A. (1027530).
